# SDR RAIA980125

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: B40610
- Condition: Failed
- Location: Nr 2 Prop
- Part time: 3,845 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7708 - NR 2 PROP HEAT FAULTED.  REMOVED AND REPLACED HEATER LEAD.  (M)
